Autonomous weakly nonlinear boundary value problems
Differencialʹnye uravneniâ, Tome 28 (1992) no. 10, pp. 1668-1674
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_10_a1,
author = {A. A. Boichuk and S. M. Chujko},
title = {Autonomous weakly nonlinear boundary value problems},
journal = {Differencialʹnye uravneni\^a},
pages = {1668--1674},
year = {1992},
volume = {28},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_10_a1/}
}
A. A. Boichuk; S. M. Chujko. Autonomous weakly nonlinear boundary value problems. Differencialʹnye uravneniâ, Tome 28 (1992) no. 10, pp. 1668-1674. http://geodesic.mathdoc.fr/item/DE_1992_28_10_a1/